Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Possible Steroid use
Apr 8, 2009

I have been HIV positive since 1994. I am currently on Atripla and would like to know if there is a way of regaining any of the muscle loss (Legs, upperbody, etc)by way of Steroid use. If so, how would I go about convincing my doctor to permit, prescribing it to me. I don't know if my being seen at the VA (Veterans Administration)is beneficial, or detramental when asking for this regiment, if at all possible to begin with. Please help. The looks I get from others cuts straight to the bone.

Response from Dr. Pierone

Anabolic steroids will certainly help increase muscle mass in conjunction with weight training.

I am not sure if being in the VA matters in this regard and it probably depends more on the individual doctor. Many doctors don't know much about these agents and are afraid to prescribe them. If so, no amount of convincing is going to work and the only solution will be a new doctor.

Good luck!



Previous
What are the components of Precise?
Next
lipoatrophy on Zerit

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement